# SDR UPS03440816

- Difficulty date: May 21, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - L3 DOOR CUTOUT AFT UPPER CORNER FOUND CRACK AT FX SKIN AND TRIPLER RUNNING FROM EDGE TO FASTENER HOLE.  M/D - L3 DOOR CUTOUT AFT UPPER CORNER SKIN AND TRIPLER REPAIRED AS PER HX RS R-53-41-35034 AND UPS EO B747-5310-18865-A.
